Zeev Ditzian, Professor of Mathematics
Publications: Research Articles 1995-1999

[97] Z. Ditzian, V.H. Hristov and K.G. Ivanov, Moduli of smoothness and K-functions in Lp p>0 Constr. Approx. 11 (1995), 67-83.

[98] Z. Ditzian, A note on simultaneous polynomial approximation in Lp[-1,1], 0<1, J. Approx. Theory 83 (1995), 317-319.

[99] Z. Ditzian, On Best polynomial approximation in L2w(S), Jour. of Math. Anal. and Appl. 194 (1995), 548-559.

[100] Z. Ditzian, Multidimensional Jacobi type Bernstein-Durrmeyer operators, Acta Sci. Math. (Szeged) 60 (1995), 225-243.

[101] Z. Ditzian, A K-functional and the rate of convergence of some linear polynomial operators, Proc. Amer. Math. Soc. 124 (1996), 1773-1781.

[102] Z. Ditzian, Polynomial approximation in Lp(S) for p >0, Constr. Approx. 12 (1996), 241-269.

[103] Z. Ditzian and D. Lubinsky, Jackson and smoothness theorems for Freud weights in Lp, (0 < p) Constr. Approx. 13 (1997) 99-152.

[104] W. Chen and Z. Ditzian, Best approximation and K-functionals, Acta Math. Hungar. 15 (1997), 165-208.

[105] Z. Ditzian, Fractional derivatives and best approximation, Acta Math. Hungar. 83 (1998), 323-348.

[106] Z. Ditzian and L Runovskii, Averages and K-functionals related to the Laplacian, Journal of Approx. Theory 97 (1999), 113-139.

[107] Z. Ditzian, A modulus of smoothness on the unit sphere, Jour. d'Analyse Math. Vol. 79 (1999), 189-200.